References

  1. Aamri M., El Moutawakil D. Common fixed point theorems for E-contractive or E-expansive maps in uniform spaces. Acta Math. Acad. Paedagog. Nyhàzi. ( N.S. ) 2004, 20 (1), 83-91.
  2. Aamri M., El Moutawakil D. Weak compatibility and common fixed point theorems for A-contractive and E-expansive maps in uniform spaces. Serdica Math. J. 2005, 31, 75-86.
  3. Altun I., Imdad M. Some fixed point theorems on ordered uniform spaces. Filomat 2009, 23 (3), 15-22.
  4. Ansari A.H. Note on "$\varphi $ -$\psi $-contractive type mappings and related fixed point". In: The 2nd Regional Conference on Mathematics And Applications, PNU, 2014, 377-380.
  5. Ansari A.H., Chandok S., Ionescu C. Fixed point theorems on $b$-metric spaces for weak contractions with auxiliary functions. J. Inequal. Appl., 2014, 2014, 429-445. doi: 10.1186/1029-242X-2014-429
  6. Bhaskar T., Lakshmikantham V. Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 2006, 65, 1379-1393.
  7. Choudhury B.S., Kundu A. A coupled coincidence point result in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 2010, 73, 2524-2531.
  8. Fadail Z.M., Ahmad A.G., Ansari A.H., Radenović S., Rajović R. Some Common Fixed Point Results of Mappings in 0-Complete Metric-like Spaces via New Function. Appl. Math. Sci. 2015, 9 (83), 4109-4127. doi: 10.12988/ams.2015.53192
  9. Hoxha E., Ansari A.H., Zoto K. Some common fixed point results through generalized altering distances on dislocated metric spaces. Proceedings of EIIC, 2014, September 1-5, 403-409.
  10. Khan M.S., Swaleh M., Sessa S. Fixed point theorems by altering distances between the points. Bull. Austral. Math. Soc. 1984 30 (1) 1-9. doi: 10.1017/S0004972700001659
  11. Lakshmikantham V., Ciric L. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 2009, 70, 4341-4349.
  12. Turkoglu D., Binbasioglu D. Coupled coincidence point theorems for compatible mappings in ordered uniform space. Miskolc Math. Notes 2005, 16 (1), 527-541.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.